International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2022, Vol. 7, Issue 5, Part A

Survival analysis of gestational diabetes patients using a weighted Hamza distribution


Author(s): Arulmozhi V and Arumugam P

Abstract:
In this study Survival Analysis of Gestational Diabetes Patients using a Weighted Hamza distribution has been proposed a new three-parameter distribution. The properties of a suggested distribution is studied, including probability density function, survival function, hazard function, moments, moment generating function and entropies. Graphs have been used to represent the behavior of a probability density function and hazard function. The known approach of maximum likelihood estimation is used to estimate its parameters. The performance of the proposed distribution has been proved using survival data from patients with gestational diabetes, and it is concluded that the generated distribution offers a better fit.


DOI: 10.22271/maths.2022.v7.i5a.881

Pages: 41-49 | Views: 77 | Downloads: 10

Download Full Article: Click Here
How to cite this article:
Arulmozhi V, Arumugam P. Survival analysis of gestational diabetes patients using a weighted Hamza distribution. Int J Stat Appl Math 2022;7(5):41-49. DOI: 10.22271/maths.2022.v7.i5a.881
Call for book chapter
International Journal of Statistics and Applied Mathematics